# SDR 4026

- Difficulty date: November 4, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N1847F
- Make and model: Beech 58
- Aircraft serial: TH1291
- Aircraft time: 15,509 hours, 15,509 cycles
- Engine: Cont IO520CB
- Engine time: 62 hours, 62 cycles
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF IND, SELECTED GEAR UP NOTHING HAPPENED, RETURNED TO IND.  MAINTENANCE COULD NOT DUPLICATE GEAR UP PROBLEM, CHANGED DYNAMIC BREAK RELAY AND LANDING GEAR MOTOR AS PRECAUTIONARY MEASURE, CYCLED GEAR SIX TIMES OPS CHECKS GOOD.
